[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Levaquin (antibiotic) or Combivent (Inhalator)

In a message dated 3/10/01 9:49:26 AM Central Standard Time, 
email @ redacted writes:

> but he put me on Levaquin an 
> antibiotic and Combivent an Inhalation Aerosol.  I am feeling much better 
> but 
> was wondering if either of these drugs could be causing my blood sugar to 
> spike into the mid 300's

I've had bad bouts with bronchitis this winter too.  My 2nd antibiotic the 
last time was Levaquin also and it didn't make my blood sugars higher, I was 
put on an inhaler that is provental and no problems either.  I think this may 
be a YMMV thing...

Faith and ??
type 1 diagnosed 9-81
started pumping 8-21-2000
assimilated by the d-tron 03-07-01
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml